Metrics

From
Some New Generalizations of Fuzzy Average Code Word Length and their Bonds by M.A.K. Baig, Mohd Afzal Bhat and Mohd Javid Dar American Journal of Applied Mathematics and Statistics. 2014, 2(2), 73-76 doi:10.12691/ajams-2-2-4
Views
12335
Html 11884
Abstract 451
28 February 2014 (publication date) through 12 August 2022 *
23.53 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5333
PDF2902
Epub738
XML1089
PPT0
Figures320
Tables284
Export: 2177
RIS639
BibTex816
Endnote722
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com